# SDR A6WA201040687

- Difficulty date: September 8, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 17,079 hours, 16,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL HAS GOUGE BEYOND REPAIRABLE LIMITS NEEDS TO BE REPLACED.  SERVICE DOOR SILL R & R IAW SRM 51-41-02.
